# SDR UIEA2020042800858

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WLG BS 1241 RBL 94 CENTER FUEL PUMP LOWER AREA FOUND CORROSION.( RH WLG BS 1241 RBL 94" CENTER FUEL PUMP LOWER AREA (WCS REAR SPAR WEB) CORROSION AREA REPAIRED IAW RI-57-10-14018 REV. A.  )
